Alert archive / Colorado / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Apr 21, 2010, 5:28 PM MDT for Las Animas County, Otero County, Pueblo County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 21, 2010, 5:28 PM MDT (23:28 UTC)
- Expired
- Apr 21, 2010, 6:13 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Las Animas County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 91 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 2:49 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.5 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
292
WUUS55 KPUB 212328
SVRPUB
COC071-089-101-220030-
/O.NEW.KPUB.SV.W.0013.100421T2328Z-100422T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
528 PM MDT WED APR 21 2010
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
SOUTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO...
SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 630 PM MDT
* AT 525 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 15 MILES NORTHWEST OF TYRONE...OR 28 MILES NORTH
OF TRINIDAD...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN LAS ANIMAS...EXTREME
SOUTHEASTERN PUEBLO AND EXTREME SOUTHWESTERN OTERO COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3759 10455 3761 10455 3763 10454 3795 10401
3772 10383 3746 10444
TIME...MOT...LOC 2328Z 237DEG 20KT 3758 10441
WIND...HAIL <50MPH 1.00IN
$$3 follow-up statements
581 WWUS55 KPUB 212344 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 544 PM MDT WED APR 21 2010 COC071-089-101-220030- /O.CON.KPUB.SV.W.0013.000000T0000Z-100422T0030Z/ OTERO CO-LAS ANIMAS CO-PUEBLO CO- 544 PM MDT WED APR 21 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN PUEBLO...EXTREME NORTH CENTRAL LAS ANIMAS AND SOUTHWESTERN OTERO COUNTIES UNTIL 630 PM MDT... AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 14 MILES NORTHWEST OF TYRONE...OR 32 MILES NORTH OF TRINIDAD...MOVING NORTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHERN LAS ANIMAS...EXTREME SOUTHEASTERN PUEBLO AND EXTREME SOUTHWESTERN OTERO COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3750 10436 3765 10449 3795 10401 3772 10383 TIME...MOT...LOC 2344Z 237DEG 20KT 3763 10432 WIND...HAIL <50MPH 1.00IN $$
477 WWUS55 KPUB 212357 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 557 PM MDT WED APR 21 2010 COC071-089-101-220030- /O.CON.KPUB.SV.W.0013.000000T0000Z-100422T0030Z/ OTERO CO-LAS ANIMAS CO-PUEBLO CO- 557 PM MDT WED APR 21 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME SOUTHEASTERN PUEBLO...EXTREME NORTH CENTRAL LAS ANIMAS AND SOUTHWESTERN OTERO COUNTIES UNTIL 630 PM MDT... AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES WEST OF DELHI...OR 37 MILES NORTHEAST OF TRINIDAD...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME NORTHERN LAS ANIMAS...EXTREME SOUTHEASTERN PUEBLO AND SOUTHWESTERN OTERO COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3754 10428 3769 10440 3789 10396 3772 10383 TIME...MOT...LOC 2357Z 248DEG 22KT 3765 10416 WIND...HAIL <50MPH 1.00IN $$
946 WWUS55 KPUB 220013 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 613 PM MDT WED APR 21 2010 COC071-089-101-220023- /O.CAN.KPUB.SV.W.0013.000000T0000Z-100422T0030Z/ OTERO CO-LAS ANIMAS CO-PUEBLO CO- 613 PM MDT WED APR 21 2010 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN PUEBLO... EXTREME NORTH CENTRAL LAS ANIMAS AND SOUTHWESTERN OTERO COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3754 10428 3769 10440 3789 10396 3772 10383 TIME...MOT...LOC 0013Z 248DEG 22KT 3769 10405 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 3:31 PM MDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 21, 3:31 PM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 331 PM MDT WED APR 21 2010 .SHORT TERM... (TONIGHT AND THURSDAY) CURRENTLY...TSRA BEGINNING TO NEAR THE NM BORDER...WHERE CLOUDS CLEARED EARLY...ALLOWING FAIRLY DEEP INSTABILITY (CAPES AROUND 1200 J/KG) TO DEVELOP. ELSEWHERE OVER THE PLAINS...STRATUS HAS BEEN SLOW TO BURN OFF ALONG AND NORTH OF THE ARKANSAS RIVER...LIMITING INSTABILITY INITIALLY...THOUGH AIR MASS IS BEGINNING TO RECOVER AS LOWER CLOUDS ARE MOSTLY GONE AS OF 20Z. OVER THE MOUNTAINS...LIFT FROM THE WESTERN U.S. UPPER LOW HAS REMAINED MAINLY WEST OF THE CONTINENTAL DIVIDE...WHICH HAS LIMITED CONVECTION TO JUST A FEW HIGH-BASED SHOWERS. FOR THE REMAINDER OF THE AFTERNOON...AIR MASS OVER THE PLAINS IS SUFFICIENTLY UNSTABLE FOR TSRA...AND WITH 0-6KM SHEAR ABOVE 40 KNOTS...THREAT EXISTS FOR ONE OR TWO SEVERE STORMS...MAINLY SOUTH OF THE ARKANSAS RIVER. JUST GOT SVR WATCH NOTIFICATION FROM SPC...WITH SVR BOX COMING FOR MUCH OF THE EAST BY 21Z. FARTHER NORTH AND OVER THE MOUNTAINS...GREATER UNCERTAINTY ABOUT HOW WIDESPREAD CONVECTION WILL BE...THOUGH STILL EXPECT UPWARD MOTION TO SPREAD SLOWLY EASTWARD OVER THE AREA...PRODUCING A GRADUAL UPTICK IN TSRA CHANCES INTO THE EVENING. TONIGHT...MODELS KEEP CONVECTION GOING THROUGH THE NIGHT...SO WILL RUN WITH SCATTERED TO ISOLATED POPS PAST 06Z. LOOKS LIKE SEVERE THREAT WILL BE MAINLY LARGE HAIL THIS EVENING OVER THE PLAINS. MAY SEE A RETURN OF STRATUS AND FOG LATE NORTH OF THE ARKANSAS RIVER...THOUGH INCREASING SURFACE WINDS MAY LIMIT DENSE FOG POTENTIAL. THURSDAY...MODELS HAVE BEEN GOING BACK AND FORTH WITH POSITION OF WARM FRONT/DRYLINE OVER THE PLAINS...WITH 12Z NAM KEEPING THE BOUNDARY ALONG THE ARKANSAS RIVER WHILE 12Z GFS AND 18Z NAM PUSH WARM FRONT NORTH OF THE PALMER DIVIDE AND DRY LINE TO THE KANSAS BORDER. IN EITHER CASE...SEVERE THREAT WILL BE MAINLY OVER EASTERN AND NORTHEASTERN FRINGES OF THE AREA...WITH SWODY2 LOOKING REASONABLE. STILL TOUGH TO RULE OUT SOME HIGH BASED CONVECTION EVEN IN THE DRIER AIR BEHIND THE DRYLINE...AS LIFT AHEAD OF THE UPPER LOW CONTINUES OVER MUCH OF THE AREA. DIDN'T STRAY FAR FROM GUIDANCE NUMBERS FOR TEMPS...AS THEY WERE IN VERY GOOD AGREEMENT WITH PREVIOUS SET OF GRIDS. .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) QUITE THE CHALLENEG OVER THE PAST FEW DAYS TRYING TO FIGURE OUT THE LONG TERM FORECAST. MODELS HAVE MAINTAINED A CENTRAL THEME OF A SLOW-MOVING UPPER LOW CROSSING THE REGION...BUT SPEED AND PLACEMENT HAS CHANGED EVERY DAY AND IN SOME CASES EVERY MODEL RUN...SO PINPOINTING AREAL COVERAGE AND PROB OF PCPN HAS BEEN LIKE HITTING A MOVING TARGET. LATEST MODEL RUNS HAVE SLOWED THE SYSTEM EVEN FURTHER...WITH THE GFS AND ECMWF REMAINING SIMILAR THROUGH FRI NIGHT. WEDNESDAY NIGHT AND THURSDAY...THE LOW REMAINS IN THE VCNTY OF S NV THROUGH THURSDAY...KEEPING SCATTERED TO LIKELY POPS ACROSS THE CWA WED NIGHT. ON THU MODELS INDICATE CONTINUED SOUTHERLY FLOW AND DRY AIR EDGING UP ACROSS THE SOUTHERN TIER OF THE FORECAST AREA. THIS PUSHES THE DRYLINE NORTHWARD ACROSS HWY 50...BUT WHERE IT ENDS UP DEPENDS ON WHICH MODEL IS BELIEVED. KEPT ISOLATED POPS FOR THE SOUTHERN PORTIONS...WHILE SPREADING SCATTERED POPS A BIT FURTHER SOUTH OF THE PALMER DVD. SHOULD BE A WARM DAY AS WELL ESPECIALLY FOR THE EAST WITH BRISK DRY WINDS PUSHING IN. AS FOR THE MTS...THE BEST WINDOW FOR SNOWFALL WILL COME THROUGH THU NIGHT WITH 3-5 INCHES POSSIBLE. FRIDAY AND SATURDAY...THE UPPER LOW STARTS TO LOSE TIGHT STRUCTURE AND DUMBBELLS ACROSS COLORADO ON FRI...THEN ENDS UP IN EASTERN NE BY SAT. SHOULD BE FAIRLY UNSETTLED WITH COOLER TEMPS...MAX TEMPS IN THE 50S AND 60S...BUT WHERE PCPN ACTUALLY OCCURS WILL BE TOUGH TO PREDICT. WENT WITH SCATTERED OVER THE MTS AND ISOLATED ELSEWHERE. SUNDAY THROUGH TUESDAY...THE SYSTEM EJECTS TO THE NE ON SUNDAY...AND THIS LOOKS TO BE THE DRIEST DAY OF THE EXTENDED PERIOD. ANOTHER DISTURBANCE IS EXPECTED TO DROP OUT OF CANADA ON MON...PUSHING ANOTHER WEDGE OF COOLER AIR DOWN ACROSS THE NORTHERN ROCKIES INTO CO. THE STRENGTH OF THIS SURGE HAS VACILLATED FROM RUN TO RUN...SO WILL MAINTAIN COOLER TEMPS MON AND TUE...AND A RETURN OF ISOLATED POPS. MOORE && .AVIATION... AGAIN RUNNING VCTS AT ALL TAF SITES THROUGH ABOUT 02Z...THEN A VCSH GROUP FOR MUCH OF THE NIGHT. COULD SEE SOME STRONGER STORMS WITH HAIL AND BRIEF IFR AT KPUB IN THE 22-02Z TIMEFRAME...LITTLE LESS THREAT OF HAIL AT BOTH KCOS AND KALS...THOUGH BRIEF MVFR IS POSSIBLE WITH ANY TSRA AT KCOS. AGAIN EXPECT STRATUS AND FOG OVER THE PLAINS INCLUDING KPUB AND KCOS AFTER MIDNIGHT...WITH A FAIRLY QUICK CLEARING TREND THU MORNING AS SOUTH WINDS INCREASE. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 10/27
Hazardous weather outlook, Apr 21, 6:19 AM MDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 619 AM MDT WED APR 21 2010 COZ058>089-093>099-221230- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 619 AM MDT WED APR 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM OVER THE GREAT BASIN WILL BEGIN TO IMPACT SOUTHERN COLORADO WITH THUNDERSTORMS TODAY AND THIS EVENING AND MOUNTAIN SNOWS OVERNIGHT. EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE WESTERN MOUNTAINS BY MIDDAY AND SPREAD EASTWARD INTO THE SANGRE DE CRISTO MOUNTAINS AND INTERSTATE 25 CORRIDOR. THESE THUNDERSTORMS WILL LIKELY PRODUCE BRIEF PERIODS OF HEAVY RAINFALL AND HAIL TO 1/2 INCH IN DIAMETER THROUGH THIS EVENING. ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY...WILL COMBINE WITH A WEAK DISTURBANCE MOVING OUT OF THE DESERT SOUTHWEST TO PRODUCE STRONG TO SEVERE THUNDERSTORMS OVER THE FAR EASTERN PLAINS LATE THIS AFTERNOON AND EVENING. THE MOST LIKELY AREA TO SEE STRONG THUNDERSTORMS WILL BE SOUTH OF HIGHWAY 50...AND EAST OF INTERSTATE 25 WHERE HAIL TO 1 INCH IN DIAMETER AND STRONG GUSTY OUTFLOW WINDS WILL BE POSSIBLE. GIVEN THE AMOUNT OF INSTABILITY AND INCREASED SHEAR BY LATE AFTERNOON...A SEVERE STORM OR TWO WILL BE POSSIBLE OVER EASTERN LAS ANIMAS AND BACA COUNTIES. STRONG THUNDERSTORMS ARE FORECAST TO PERSIST OVER THE FAR SOUTHEASTERN PLAINS THROUGH MIDNIGHT BEFORE DISSIPATING. COLDER AIR WILL BEGIN MOVING INTO WESTERN COLORADO OVERNIGHT WHERE SOUTHWESTERLY FLOW WILL AID IN PRODUCING SNOW OVER THE WEST AND SOUTH FACING SLOPES OF THE EASTERN SAN JUAN MOUNTAINS. SNOW LEVELS ARE FORECAST TO DROP TO NEAR 10000 FEET BY TOMORROW MORNING WITH AN INCH OR TWO POSSIBLE BY SUNRISE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. ON THURSDAY...EL PASO...PUEBLO... CROWLEY...AND KIOWA COUNTIES COULD SEE ONE OR TWO STORMS BECOME SEVERE WITH HAIL AROUND 1 INCH IN DIAMETER AND WIND GUSTS AROUND 60 MPH. SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE THURSDAY THROUGH THURSDAY NIGHT OVER THE HIGHER ELEVATIONS OF THE CONTINENTAL DIVIDE. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEASTERN COLORADO. 88/28
In the hours before
Local storm report, Apr 21, 4:27 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT WED APR 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL 5 S WALSENBURG 37.55N 104.76W
04/21/2010 E1.00 INCH HUERFANO CO TRAINED SPOTTER
&&
PGWLocal storm report, Apr 21, 4:35 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
435 PM MDT WED APR 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 3 NNE MODEL 37.38N 104.21W
04/21/2010 E2.00 INCH LAS ANIMAS CO PUBLIC
HAIL UP TO THE SIZE OF HEN EGGS FROM APPROXIMATELY 415 PM
TO 425 PM.
&&Local storm report, Apr 21, 4:40 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
440 PM MDT WED APR 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 5 S WALSENBURG 37.55N 104.76W
04/21/2010 M1.75 INCH HUERFANO CO TRAINED SPOTTER
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 3:57 AM MDT | Dense Fog Advisory | PUB | El Paso | 3 hr |
| Apr 21, 2:55 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 65 min |
| Apr 21, 4:06 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 54 min |
| Apr 21, 4:10 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 65 min |
| Apr 21, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 56 min |
| Apr 21, 4:41 PM MDT | Tornado Warning | PUB | Las Animas | 40 min |
| Apr 21, 5:09 PM MDT | Tornado Warning | PUB | Las Animas | 49 min |
| Apr 21, 5:18 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 22 min |
| Apr 21, 5:52 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 53 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.